Nagoya Mathematical Journal

Siegel domains over self-dual cones and their automorphisms

Tadashi Tsuji

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 55 (1974), 33-80.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118795187

Mathematical Reviews number (MathSciNet)
MR0361177

Zentralblatt MATH identifier
0301.32028

Subjects
Primary: 32M10: Homogeneous complex manifolds [See also 14M17, 57T15]

Citation

Tsuji, Tadashi. Siegel domains over self-dual cones and their automorphisms. Nagoya Math. J. 55 (1974), 33--80. https://projecteuclid.org/euclid.nmj/1118795187


Export citation

References

  • [1] A. Borel, Kahlerian coset spaces ofsemi-simple Lie groups, Proc. Nat.Acad.Sci. U.S.A., 40 (1954), 1147-1151.
  • [2] S.Helgason, Differential Geometry and Symmetric Spaces, Academic Press, New York, 1962.
  • [3] S.Kaneyuki, On the automorphism groups of homogeneous bounded domains,J. Fac. Sci. Univ. Tokyo, 14 (1967), 89-130.
  • [4] S. Kaneyuki and M. Sudo, On Silov boundaries of Siegel domains, J. Fac. Sci. Univ. Tokyo, 15 (1968), 131-146.
  • [5] S. Kaneyuki and T. Tsuji, Classification of homogeneous bounded domains of lower dimension, (to appear in Nagoya Math. J, 53).
  • [6] W. Kaup, Y. Matsushima and T. Ochiai, On the automorphisms and equivalences of generalized Siegel domains, Amer. J. Math., 92 (1970), 475-498.
  • [7] J. L. Koszul, Sur la forme hermitienne canonique des espaces homogenes complexes, Canad. J. Math., 7 (1955), 562-576.
  • [8] S. Murakami, On Automorphisms of Siegel Domains, Lecture Notes in Math., 286, Springer, 1972.
  • [9] K. Nakajima, Some studies on Siegel domains, (preprint).
  • [10] I. I. Pjateckii-Sapiro, Geometrie des Domaines Classiques et Theorie des Functions Automorphes, French translation, Dunod, Paris, 1966.
  • [11] S. Rothaus, Domains of positivity, Abh. Math. Sem. Univ. Hamburg, 24 (1960), 189-235.
  • [12] M. Sudo, On infinitesimal automorphisms of Siegel domains over classical cones, (preprint).
  • [13] M. Takeuchi, On infinitesimal affine automorphisms of Siegel domains, Proc. Japan Acad., 45 (1969), 590-594.
  • [14] N. Tanaka, On infinitesimal automorphisms of Siegel domains, J. Math. Soc. Japan, 22 (1970), 180-212.
  • [15] T. Tsuji, On infinitesimal automorphisms and homogeneous Siegel domains over circular cones, Proc. Japan Acad., 49 (1973), 390-393.
  • [16] T. Tsuji, Classification of homogeneous Siegel domains of type II of dimensions 9 and 10, Proc. Japan Acad., 49 (1973), 394-396.
  • [17] E. B. Vinberg, The structure of the group of automorphisms of a homogeneous convex cone, Trans. Moscow Math. Soc, 13 (1965), 63-93.
  • [18] K. Nakajima, Symmetric spaces associated with Siegel domains, (preprint). Mie University